| Model Number |
MN10350-90A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Numbness (2415)
| Date of Event |
03/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.
Event or Problem Description
Device 2 of 2: reference mfr.Report#: 1627487-2020-04013.It was reported the patient began to experience numbness and pain in their left foot and leg a day after being implanted with drg trial leads.In turn, on (b)(6) 2020, the patient's trial leads were removed.The patient was prescribed steroids and their symptoms have improved.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Device 2 of 2.Reference mfr.Report#: (b)(4).Follow-up revealed the patient's issue resolved over time.